MathSciNet Relay Station
MathSciNet bibliographic data
MR1992106 (2004j:30010) 30B70 (30E10 37K20 41A21)
Suetin, S. P. On asymptotic properties of poles of diagonal Padé approximants for some generalizations of Markov functions. (Russian) Mat. Sb. 193 (2002), no. 12, 105--133; translation in Sb. Math. 193 (2002), no. 11-12, 1837–1866
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement